# SDR SWAA2024070289707

- Difficulty date: May 24, 2024
- Submitted: July 2, 2024
- Operation: Air carrier
- Aircraft: N260WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32518
- Aircraft time: 58,479 hours, 34,921 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: UNKNOWN
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H HORIZONTAL STAB REMOVABLE L/E 341B RIB #3 IS CRACKED<[01] TASK COMPLETE: REMOVED CRACKED #3 RIB IAW SRM 51-40-02-0G-0. RECEIVED NEW RIB (PN: 186A1303-2 LOT: 1565504-1) AND INSTALLED IAW SRM 51-40-02-0G-0.;[02] VERIFIED;[03] VERIFIED
